# SDR HEEA073708

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,187 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 114446
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT BE PICKED UP BY TOWER. SENDING TO VENDOR FOR REPAIR.
